MathSciNet Relay Station
MathSciNet bibliographic data
MR1120927 (92g:17016) 17B37 (17B99)
Levendorskiĭ, S. Z.; Soĭbelʹman, Ya. S. Some applications of the quantum Weyl groups. J. Geom. Phys. 7 (1990), no. 2, 241–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement